MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-012B
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 07/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record reviews were completed on the reported lot v9e175.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.One sample was received for investigation on 8/7/19.Site quality engineer had meetings with subject matter experts regarding the sample that was received.The sample had a bubble puncture on the pouch film, which was found to be the root cause for the burst.We are implementing a center-lining project and one-point lesson that would help in ensuring a correct setting of duckbill and brushes.This will help slow down the bubbles when falling into the pouch and prevent the bubble from puncturing the pouch film.We will also continue monitoring our customer complaints data base for this and any other issues reported of the same nature.
 
Event or Problem Description
Emergency department tech activated the hot pack and it exploded with the contents hitting his face and eye.There is a tear in the corner of the hot pack where the contents came out.No serious injury resulted from this mishap.

Brand Name
HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key8928738
Report Number1423537-2019-00340
Device Sequence Number18961338
Product Code IMD
UDI-Device Identifier00888499004880
UDI-Public00888499004880
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11443-012B
Device Catalogue Number11443-012B
Device Lot NumberV9E175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;